# SDR C1HA200581017

- Difficulty date: September 12, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 68,597 hours, 36,092 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: 6518636378
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG KEELBEAM INBOARD SIDE VERTICAL STIFFENER IS CRACKED STA 870 (MARKED).  REMOVED AND REPLACED DAMAGED VERTICAL STIFFENER BS 870 AT KEEL BEAM IAW 727 SRM 51-30-2 P/N 65-18036-378 PO 53185.
